Alert archive / Texas / Tornado Warnings in 2012
Tornado Warning 38, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at May 10, 2012, 6:43 PM CDT for Duval County, McMullen County, Webb County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2012, 6:43 PM CDT (23:43 UTC)
- Expired
- May 10, 2012, 7:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
Counties Duval County, TX, McMullen County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 132 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 11:40 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 11.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1593 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
718
WFUS54 KCRP 102343
TORCRP
TXC131-311-479-110030-
/O.NEW.KCRP.TO.W.0038.120510T2343Z-120511T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
643 PM CDT THU MAY 10 2012
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN DUVAL COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHWESTERN MCMULLEN COUNTY IN SOUTH CENTRAL TEXAS...
EAST CENTRAL WEBB COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 730 PM CDT
* AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER EAST
CENTRAL WEBB COUNTY...OR 16 MILES WEST OF FREER...MOVING EAST AT
15 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL NORTHWESTERN DUVAL COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTH TEXAS.
&&
LAT...LON 2783 9891 2798 9899 2802 9893 2810 9871
2796 9858
TIME...MOT...LOC 2343Z 254DEG 13KT 2792 9885
$$
MB1 follow-up statement
778
WWUS54 KCRP 110003
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
703 PM CDT THU MAY 10 2012
TXC131-311-479-110030-
/O.CON.KCRP.TO.W.0038.000000T0000Z-120511T0030Z/
DUVAL-MCMULLEN-WEBB-
703 PM CDT THU MAY 10 2012
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR EAST
CENTRAL WEBB...SOUTHWESTERN MCMULLEN AND NORTHWESTERN DUVAL
COUNTIES...
AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED OVER EXTREME
NORTHWESTERN DUVAL COUNTY...OR 11 MILES WEST OF FREER...MOVING EAST
AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL NORTHWESTERN DUVAL COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS
STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE
IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTH TEXAS.
&&
LAT...LON 2787 9884 2801 9893 2803 9886 2810 9871
2796 9858
TIME...MOT...LOC 0003Z 254DEG 13KT 2794 9877
$$
MBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at May 10, 6:35 PM CDT, 8 minutes earlier.
Area forecast discussion, May 10, 6:35 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
635 PM CDT THU MAY 10 2012
.DISCUSSION...NOTE AVIATION DISCUSSION BELOW.
&&
.AVIATION...PREVAILING MVFR CEILINGS EXPECTED TONIGHT THROUGH
MID MORNING FRIDAY. ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS EXPECTED FOR MUCH OF TONIGHT. SOME THUNDERSTORMS
OVERNIGHT MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND AS
PRIMARY THREATS. IN ADDITION...INDIVIDUAL CELLS MAY GENERATE HEAVY
RAINFALL WITH PSBL FLASH FLOODING. EXPECT THUNDERSTORM ACTIVITY TO
END GENERALLY WEST OF STATE ROAD 16 AROUND 12Z FRIDAY.
ELSEWHERE...ADDITIONAL SCT SHOWERS AND THUNDERSTORMS MAY DEVELOP
OVER THE COASTAL BEND/VICTORIA CROSSROADS REGIONS FRIDAY AFTN.
PREDOMINANT MVFR CEILINGS MAY PERSIST EAST OF US 281 YET TO THE
WEST...A TRANSITION FROM MVFR TO VFR CEILINGS ANTICIPATED.
&&
.PREV DISCUSSION... /ISSUED 342 PM CDT THU MAY 10 2012/
SHORT TERM (TONIGHT)...A TORNADO WATCH REMAINS IN EFFECT THROUGH 8
PM. MAY SEE A BREIF RESPITE FROM THE RAIN BY LATE
AFTERNOON...HOWEVER AM EXPECTING ANOTHER ROUND BEGINNING LATER THIS
EVENING. A POTENT UPPER LOW MOVING ACROSS THE BIG BEND AREA IS
EJECTING EMBEDDED SHORT WAVES ACROSS S TX WITH ANOTHER SHORT WAVE
EXPECTED TONIGHT AS THE MAIN LOW MOVES ACROSS N TX. THE LOW WILL
CONTINUE TO PROVIDE A SPLIT FLOW ALOFT WITH A 75-80KT JET NOSING
INTO THE AREA. LARGE HELICITY VALUES...LITTLE TO NO CIN AND MODERATE
TO LARGE CAPE WILL BE IN PLACE. PLENTY OF MOISTURE WITH PWAT'S FROM
1.5 TO 1.8 INCHES. AN ILL-DEFINED BDRY IS NEARLY STATIONARY ACROSS
THE NORTHERN PORTIONS OF THE CWA WHICH WILL PROVIDE FOCUS FOR THE
HEAVIEST RAINFALL. THE COMBINATION OF THESE INGREDIENTS WILL LEAD TO
ADDITIONAL SHRA/TSRA'S THROUGH TONIGHT. DUE TO ALREADY COPIOUS
AMOUNTS OF RAIN ACROSS LASALLE AND MCMULLEN COUNTIES AND ADDITIONAL
RAIN EXPECTED OVERNIGHT WITH THE HEAVIEST RAINFALL EXPECTED ACROSS
THE NRN CWA ALONG THE BDRY...HAVE GONE WITH A FLASH FLOOD WATCH FROM
LASALLE TO VICTORIA COUNTIES.
MARINE...ONSHORE FLOW WILL GENERALLY BE 15 TO 20 KNOTS...HOWEVER
WINDS WILL BE VARIABLE AND GUSTY IN AND NEAR STORMS THROUGHOUT
THE NIGHT.
LONG TERM (FRIDAY THROUGH THURSDAY)...MAIN ISSUE IS HOW LONG TO
KEEP THE RAIN GOING DURING THE PERIOD. MODELS ARE CONSISTENT IN
MOVING UPPER LOW EAST OF THE AREA BY SATURDAY MORNING...AND BRINGING
SOME PRETTY GOOD MID LEVEL DRY AIR ACROSS ON SATURDAY. WILL KEEP
LIKELY POPS IN FOR FRIDAY...ALTHOUGH CONCERN IS THAT IF ANY MCS
COMES ACROSS LATE TONIGHT...THINGS MAY STABILIZE ENOUGH THAT THINGS
MAY GO QUIET BY LATE FRIDAY MORNING. THUS...ALTHOUGH LOWER
RESOLUTION MODELS ARE SHOWING POTENTIAL FOR CONTINUED DEVELOPMENT
ALONG THE COAST DURING THE AFTERNOON. SO WAS THE 06Z TEXAS TECH 4 KM
MODEL (WHICH DID NOT DO TOO BAD AT LEAST FOR THE CONVECTION UP TO
THE NORTH). MODEL HAS BEGUN TO BACK OFF JUST A BIT (STILL CONVECTION
BUT NOT AS MUCH). IN SHORT...WILL KEEP AT LEAST CHANCE POPS ALL
AREAS FRIDAY MORNING (LIKELY EASTERN HALF)...THEN BEGIN TO TAPER
THEM FROM WEST TO EAST DURING THE AFTERNOON. WILL KEEP CHANCE POPS
THE NORTHEAST AND WATERS FRIDAY NIGHT...THEN ONLY MENTION RAIN
NORTHEAST AND WATERS SATURDAY (AND CONFIDENCE IS NOT HIGH). SHOULD
BE DRY SUNDAY AND MONDAY. GFS AND ECMWF ARE NOT AGREEING ON HANDLING
OF NEXT SYSTEM/MOISTURE FIELDS TUESDAY THROUGH THURSDAY...WITH GFS
STRONGER WITH TROUGH AND MORE MOIST. BOTH MODEL SHOW A POSITIVELY
TILTED TROUGH THOUGH...SO THINK THE CONCERN FOR A LOT OF PRECIP/HIGH
CHANCE POPS A BIT TOO HIGH. FOR NOW...WILL MAINTAIN SLIGHT CHANCE
POPS TUESDAY AND EXTEND THEM INTO WEDNESDAY (IN LINE WITH OTHER
SURROUNDING OFFICES). TROUGH EXPECTED TO BE EAST OF AREA BY
THURSDAY. SO DRY. GENERALLY WENT WITH A CONSENSUS FORECAST FOR
GUIDANCE...BUT DID GO A BIT COOLER FOR THE MIDDLE OF NEXT WEEK AS
EXPECTING AT LEAST SOME CLOUDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 72 83 68 84 65 / 100 70 20 10 10
VICTORIA 69 79 66 82 63 / 100 70 30 20 10
LAREDO 68 88 69 89 68 / 80 40 10 10 10
ALICE 70 85 67 86 65 / 100 60 20 10 10
ROCKPORT 74 82 69 82 67 / 100 70 30 10 10
COTULLA 67 84 65 86 63 / 80 40 10 10 10
KINGSVILLE 71 84 68 86 65 / 100 70 20 10 10
NAVY CORPUS 74 82 72 82 69 / 100 70 20 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
ZONES: BEE...GOLIAD...LA SALLE...LIVE OAK...MCMULLEN...
VICTORIA.
GM...NONE.
&&
WC/87...SHORT TERMHazardous weather outlook, May 10, 12:07 PM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1207 PM CDT THU MAY 10 2012 TXZ229>234-239>247-111715- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1207 PM CDT THU MAY 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT MOST OF SOUTH TEXAS UNTIL 8 PM FOR SOUTH TEXAS AND THE ADJACENT NEARSHORE WATERS. LARGE HAIL...DAMAGING WINDS AND POSSIBLE TORNADOES WILL BE MAIN THREATS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE TODAY AND TONIGHT WITH 1 TO 2 INCHES OF RAIN POSSIBLE...WITH ISOLATED HIGHER AMOUNTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES WILL CONTINUE ACROSS SOUTH TEXAS FRIDAY INTO SATURDAY. A FEW STORMS MAY BECOME STRONG ON FRIDAY WITH SMALL HAIL AND GUSTY WINDS. THERE IS ALSO A CHANCE OF THUNDERSTORMS MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY ACROSS SOUTH TEXAS. GMZ230-235-250-255-270-275-111715- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1207 PM CDT THU MAY 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT FOR THE BAYS AND NEAR SHORE WATERS UNTIL 8 PM. DAMAGING WINDS...LARGE HAIL AND POSSIBLE TORNADOES WILL BE THE MAIN HAZARDS. THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THIS EVENING AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY WITH SMALL HAIL AND GUSTY WINDS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY ACROSS SOUTH TEXAS. TE
In the hours before
Local storm report, May 10, 5:15 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
515 PM CDT THU MAY 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 10 SW GEORGE WEST 28.23N 98.23W
05/10/2012 E2.75 INCH LIVE OAK TX TRAINED SPOTTER
ISOLATED BASEBALL...MOSTLY GOLF BALL TO HEN EGG SIZE.
&&
DVOGELSALocal storm report, May 10, 5:17 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
517 PM CDT THU MAY 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM HAIL 3 WNW ORVIL 27.65N 99.54W
05/10/2012 E0.75 INCH WEBB TX COCORAHS
0615 AM HAIL 14 SSE ENCINAL 27.86N 99.26W
05/10/2012 E0.75 INCH WEBB TX COCORAHS
HAIL FELL FOR 10 MINUTES AT CALLAHAN RANCH
1034 AM TSTM WND DMG SE WOODWARD 28.53N 99.29W
05/10/2012 LA SALLE TX EMERGENCY MNGR
MOBILE HOME FLIPPED NEAR WOODWARD ON RANCH RD 469.
POSSIBLE PEOPLE TRAPPED INSIDE.
1045 AM FLASH FLOOD 5 NW COTULLA 28.49N 99.29W
05/10/2012 LA SALLE TX EMERGENCY MNGR
ALONG FM468 NEAR THE WOODWARD AREA...TWO FEET DEEP WATER
OVER THE ROAD. ROAD IS NOW CLOSED.
1240 PM TORNADO RICARDO 27.42N 97.91W
05/10/2012 KLEBERG TX EMERGENCY MNGR
REPORT OF TORNADO NEAR RICARDO. MAGNITUDE UNKNOWN AT THIS
TIME.
1242 PM HAIL KINGSVILLE 27.51N 97.86W
05/10/2012 E1.00 INCH KLEBERG TX TRAINED SPOTTER
6TH AND KING STREET
1245 PM HAIL KINGSVILLE 27.51N 97.86W
05/10/2012 E1.00 INCH KLEBERG TX TRAINED SPOTTER
HAIL AT KINGSVILLE HIGH SCHOOL
1245 PM HAIL KINGSVILLE 27.51N 97.86W
05/10/2012 E1.00 INCH KLEBERG TX BROADCAST MEDIA
WEST SIDE OF KINGSVILLE
1252 PM FUNNEL CLOUD 10 ESE KINGSVILLE 27.45N 97.71W
05/10/2012 KLEBERG TX NWS EMPLOYEE
1252 PM FLASH FLOOD KINGSVILLE 27.51N 97.86W
05/10/2012 KLEBERG TX TRAINED SPOTTER
SOME INTERSECTIONS IN KINGSVILLE BECOMING IMPASSABLE.
WATER COMING UP OVER AREAS OF KING STREET.
1252 PM FUNNEL CLOUD 12 S TILDEN 28.28N 98.54W
05/10/2012 MCMULLEN TX LAW ENFORCEMENT
DEPUTIES REPORTING FUNNEL CLOUD AND MONITORING
0130 PM FUNNEL CLOUD 10 NNW THREE RIVERS 28.60N 98.24W
05/10/2012 LIVE OAK TX PUBLIC
LARGE RAPIDLY ROTATING WALL CLOUD...BETWEEN 130 AND 145
PM CDT
0135 PM FUNNEL CLOUD 10 SE BISHOP 27.49N 97.67W
05/10/2012 KLEBERG TX NWS EMPLOYEE
ROTATING STORM...STILL NO CONFIRMATION IF FUNNEL HAS
REACHED THE GROUND
0148 PM TORNADO 5 SE WHITSETT 28.58N 98.20W
05/10/2012 LIVE OAK TX TRAINED SPOTTER
REPORT OF TORNADO...UNCONFIRMED...MAGNITUDE UNKNOWN.
0151 PM TORNADO 8 NNW RAY POINT 28.58N 98.13W
05/10/2012 LIVE OAK TX TRAINED SPOTTER
SMALL ROPE TORNADO WAS DOWN FOR ABOUT A MINUTE...HAS
LIFTED
0152 PM HAIL 5 W CHAPMAN RANCH 27.58N 97.53W
05/10/2012 E0.50 INCH NUECES TX TRAINED SPOTTER
0152 PM TSTM WND GST 5 W CHAPMAN RANCH 27.58N 97.53W
05/10/2012 E60.00 MPH NUECES TX TRAINED SPOTTER
0155 PM TSTM WND DMG WHITSETT 28.62N 98.28W
05/10/2012 LIVE OAK TX FIRE DEPT/RESCUE
SHED BLOWN DOWN AND LARGE TREE LIMBS DOWN AS WELL.
0206 PM FUNNEL CLOUD CHAPMAN RANCH 27.58N 97.45W
05/10/2012 NUECES TX NWS EMPLOYEE
FUNNEL REPORTED WITHIN A ROTATING STORM
0206 PM HAIL CHAPMAN RANCH 27.58N 97.45W
05/10/2012 M1.00 INCH NUECES TX NWS EMPLOYEE
0216 PM HAIL 2 N CHAPMAN RANCH 27.61N 97.45W
05/10/2012 M1.75 INCH NUECES TX NWS EMPLOYEE
0223 PM HAIL 1 N TILDEN 28.46N 98.54W
05/10/2012 E1.75 INCH MCMULLEN TX LAW ENFORCEMENT
GOLF BALL HAIL NEAR HIGHWAY 16.
0229 PM HAIL 8 SSE CORPUS CHRISTI 27.60N 97.24W
05/10/2012 M1.25 INCH NUECES TX NWS EMPLOYEE
REPORTED BY THE NWS CRP MIC.
0232 PM TORNADO 5 SSW NELL 28.63N 98.09W
05/10/2012 LIVE OAK TX TRAINED SPOTTER
BREIFLY ON GROUND
0248 PM HAIL 10 SE CORPUS CHRISTI 27.60N 97.18W
05/10/2012 E0.75 INCH GMZ250 TX PUBLIC
IN THE FLOUR BLUFF AREA EAST OF CORPUS CHRISTI.
0253 PM TSTM WND DMG CORPUS CHRISTI 27.71N 97.29W
05/10/2012 NUECES TX TRAINED SPOTTER
POWER OUTAGES NEAR SARATOGA AND RODDFIELD STREETS
0257 PM HAIL 10 ESE CC NAS 27.63N 97.13W
05/10/2012 E1.00 INCH GMZ250 TX OTHER FEDERAL
HAIL AT THE CORPUS CHRISTI NAVAL AIR STATION
0300 PM HEAVY RAIN 5 W FLOUR BLUFF 27.66N 97.38W
05/10/2012 M3.53 INCH NUECES TX TRAINED SPOTTER
FELL BETWEEN 2 AND 3 PM CDT. REPORT OF HAIL AS
WELL...SIZE UNKNOWN.
0308 PM WATER SPOUT 5 S CC NAS 27.61N 97.27W
05/10/2012 GMZ230 TX LAW ENFORCEMENT
SIGHTED OVER LAGUNA MADRE BY THE CORPUS CHRISTI POLICE.
0312 PM HAIL 6 ESE CC NAS 27.67N 97.19W
05/10/2012 E1.00 INCH NUECES TX PARK/FOREST SRVC
AT MUSTANG ISLAND STATE PARK
0324 PM HAIL 7 ESE CC NAS 27.65N 97.18W
05/10/2012 M1.25 INCH NUECES TX PARK/FOREST SRVC
LARGER HAIL NOW AT MUSTANG ISLAND STATE PARK.
0450 PM HAIL 10 SW GEORGE WEST 28.23N 98.23W
05/10/2012 E2.75 INCH LIVE OAK TX TRAINED SPOTTER
ISOLATED BASEBALL...MOSTLY GOLF BALL TO HEN EGG SIZE.
0458 PM HAIL 2 SSW GEORGE WEST 28.30N 98.13W
05/10/2012 E0.88 INCH LIVE OAK TX CO-OP OBSERVER
0505 PM HAIL GEORGE WEST 28.33N 98.12W
05/10/2012 E1.00 INCH LIVE OAK TX PUBLIC
AT GARZAS GROCERY IN GEORGE WEST
&&
DVOGELSALocal storm report, May 10, 5:57 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
557 PM CDT THU MAY 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL 4 SW BEEVILLE 28.36N 97.80W
05/10/2012 E1.75 INCH BEE TX TRAINED SPOTTER
MOSTLY NICKEL SIZE WITH SOME LARGER CHUNKS AROUND GOLF
BALL SIZE.
&&
PZABELLocal storm report, May 10, 6:11 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
611 PM CDT THU MAY 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL BEEVILLE 28.41N 97.75W
05/10/2012 E1.75 INCH BEE TX FIRE DEPT/RESCUE
AT THE CENTRAL FIRE STATION IN BEEVILLE
&&
DVOGELSALocal storm report, May 10, 6:32 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
632 PM CDT THU MAY 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM FLASH FLOOD BEEVILLE 28.41N 97.75W
05/10/2012 BEE TX AMATEUR RADIO
STREET FLOODING AND ROADS CLOSED AROUND LOW SPOTS IN THE
CITY OF BEEVILLE
&&
DVOGELSALocal storm report, May 10, 6:33 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
633 PM CDT THU MAY 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM HAIL 3 WNW ORVIL 27.65N 99.54W
05/10/2012 E0.75 INCH WEBB TX COCORAHS
0615 AM HAIL 14 SSE ENCINAL 27.86N 99.26W
05/10/2012 E0.75 INCH WEBB TX COCORAHS
HAIL FELL FOR 10 MINUTES AT CALLAHAN RANCH
1034 AM TSTM WND DMG SE WOODWARD 28.53N 99.29W
05/10/2012 LA SALLE TX EMERGENCY MNGR
MOBILE HOME FLIPPED NEAR WOODWARD ON RANCH RD 469.
POSSIBLE PEOPLE TRAPPED INSIDE.
1045 AM FLASH FLOOD 5 NW COTULLA 28.49N 99.29W
05/10/2012 LA SALLE TX EMERGENCY MNGR
ALONG FM468 NEAR THE WOODWARD AREA...TWO FEET DEEP WATER
OVER THE ROAD. ROAD IS NOW CLOSED.
1240 PM TORNADO RICARDO 27.42N 97.91W
05/10/2012 KLEBERG TX EMERGENCY MNGR
REPORT OF TORNADO NEAR RICARDO. MAGNITUDE UNKNOWN AT THIS
TIME.
1242 PM HAIL KINGSVILLE 27.51N 97.86W
05/10/2012 E1.00 INCH KLEBERG TX TRAINED SPOTTER
6TH AND KING STREET
1245 PM HAIL KINGSVILLE 27.51N 97.86W
05/10/2012 E1.00 INCH KLEBERG TX TRAINED SPOTTER
HAIL AT KINGSVILLE HIGH SCHOOL
1245 PM HAIL KINGSVILLE 27.51N 97.86W
05/10/2012 E1.00 INCH KLEBERG TX BROADCAST MEDIA
WEST SIDE OF KINGSVILLE
1252 PM FUNNEL CLOUD 10 ESE KINGSVILLE 27.45N 97.71W
05/10/2012 KLEBERG TX NWS EMPLOYEE
1252 PM FLASH FLOOD KINGSVILLE 27.51N 97.86W
05/10/2012 KLEBERG TX TRAINED SPOTTER
SOME INTERSECTIONS IN KINGSVILLE BECOMING IMPASSABLE.
WATER COMING UP OVER AREAS OF KING STREET.
1252 PM FUNNEL CLOUD 12 S TILDEN 28.28N 98.54W
05/10/2012 MCMULLEN TX LAW ENFORCEMENT
DEPUTIES REPORTING FUNNEL CLOUD AND MONITORING
0130 PM FUNNEL CLOUD 10 NNW THREE RIVERS 28.60N 98.24W
05/10/2012 LIVE OAK TX PUBLIC
LARGE RAPIDLY ROTATING WALL CLOUD...BETWEEN 130 AND 145
PM CDT
0135 PM FUNNEL CLOUD 10 SE BISHOP 27.49N 97.67W
05/10/2012 KLEBERG TX NWS EMPLOYEE
ROTATING STORM...STILL NO CONFIRMATION IF FUNNEL HAS
REACHED THE GROUND
0148 PM TORNADO 5 SE WHITSETT 28.58N 98.20W
05/10/2012 LIVE OAK TX TRAINED SPOTTER
REPORT OF TORNADO...UNCONFIRMED...MAGNITUDE UNKNOWN.
0151 PM TORNADO 8 NNW RAY POINT 28.58N 98.13W
05/10/2012 LIVE OAK TX TRAINED SPOTTER
SMALL ROPE TORNADO WAS DOWN FOR ABOUT A MINUTE...HAS
LIFTED
0152 PM HAIL 5 W CHAPMAN RANCH 27.58N 97.53W
05/10/2012 E0.50 INCH NUECES TX TRAINED SPOTTER
0152 PM TSTM WND GST 5 W CHAPMAN RANCH 27.58N 97.53W
05/10/2012 E60.00 MPH NUECES TX TRAINED SPOTTER
0155 PM TSTM WND DMG WHITSETT 28.62N 98.28W
05/10/2012 LIVE OAK TX FIRE DEPT/RESCUE
SHED BLOWN DOWN AND LARGE TREE LIMBS DOWN AS WELL.
0206 PM HAIL CHAPMAN RANCH 27.58N 97.45W
05/10/2012 M1.00 INCH NUECES TX NWS EMPLOYEE
0206 PM FUNNEL CLOUD CHAPMAN RANCH 27.58N 97.45W
05/10/2012 NUECES TX NWS EMPLOYEE
FUNNEL REPORTED WITHIN A ROTATING STORM
0216 PM HAIL 2 N CHAPMAN RANCH 27.61N 97.45W
05/10/2012 M1.75 INCH NUECES TX NWS EMPLOYEE
0223 PM HAIL 1 N TILDEN 28.46N 98.54W
05/10/2012 E1.75 INCH MCMULLEN TX LAW ENFORCEMENT
GOLF BALL HAIL NEAR HIGHWAY 16.
0229 PM HAIL 8 SSE CORPUS CHRISTI 27.60N 97.24W
05/10/2012 M1.25 INCH NUECES TX NWS EMPLOYEE
REPORTED BY THE NWS CRP MIC.
0232 PM TORNADO 5 SSW NELL 28.63N 98.09W
05/10/2012 LIVE OAK TX TRAINED SPOTTER
BREIFLY ON GROUND
0248 PM HAIL 10 SE CORPUS CHRISTI 27.60N 97.18W
05/10/2012 E0.75 INCH GMZ250 TX PUBLIC
IN THE FLOUR BLUFF AREA EAST OF CORPUS CHRISTI.
0253 PM TSTM WND DMG CORPUS CHRISTI 27.71N 97.29W
05/10/2012 NUECES TX TRAINED SPOTTER
POWER OUTAGES NEAR SARATOGA AND RODDFIELD STREETS
0257 PM HAIL 10 ESE CC NAS 27.63N 97.13W
05/10/2012 E1.00 INCH GMZ250 TX OTHER FEDERAL
HAIL AT THE CORPUS CHRISTI NAVAL AIR STATION
0300 PM HEAVY RAIN 5 W FLOUR BLUFF 27.66N 97.38W
05/10/2012 M3.53 INCH NUECES TX TRAINED SPOTTER
FELL BETWEEN 2 AND 3 PM CDT. REPORT OF HAIL AS
WELL...SIZE UNKNOWN.
0308 PM WATER SPOUT 5 S CC NAS 27.61N 97.27W
05/10/2012 GMZ230 TX LAW ENFORCEMENT
SIGHTED OVER LAGUNA MADRE BY THE CORPUS CHRISTI POLICE.
0312 PM HAIL 6 ESE CC NAS 27.67N 97.19W
05/10/2012 E1.00 INCH NUECES TX PARK/FOREST SRVC
AT MUSTANG ISLAND STATE PARK
0324 PM HAIL 7 ESE CC NAS 27.65N 97.18W
05/10/2012 M1.25 INCH NUECES TX PARK/FOREST SRVC
LARGER HAIL NOW AT MUSTANG ISLAND STATE PARK.
0450 PM HAIL 10 SW GEORGE WEST 28.23N 98.23W
05/10/2012 E2.75 INCH LIVE OAK TX TRAINED SPOTTER
ISOLATED BASEBALL...MOSTLY GOLF BALL TO HEN EGG SIZE.
0458 PM HAIL 2 SSW GEORGE WEST 28.30N 98.13W
05/10/2012 E0.88 INCH LIVE OAK TX CO-OP OBSERVER
0505 PM HAIL GEORGE WEST 28.33N 98.12W
05/10/2012 E1.00 INCH LIVE OAK TX PUBLIC
AT GARZAS GROCERY IN GEORGE WEST
0548 PM HAIL 4 SW BEEVILLE 28.36N 97.80W
05/10/2012 E1.75 INCH BEE TX TRAINED SPOTTER
MOSTLY NICKEL SIZE WITH SOME LARGER CHUNKS AROUND GOLF
BALL SIZE.
0610 PM HAIL BEEVILLE 28.41N 97.75W
05/10/2012 E1.75 INCH BEE TX FIRE DEPT/RESCUE
AT THE CENTRAL FIRE STATION IN BEEVILLE
0622 PM FLASH FLOOD BEEVILLE 28.41N 97.75W
05/10/2012 BEE TX AMATEUR RADIO
STREET FLOODING AND ROADS CLOSED AROUND LOW SPOTS IN THE
CITY OF BEEVILLE
&&
DVOGELSAThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 5:08 AM CDT | Severe Thunderstorm Warning | CRP | Webb | 52 min |
| May 10, 5:54 AM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 29 min |
| May 10, 5:57 AM CDT | Severe Thunderstorm Warning | CRP | Webb | 48 min |
| May 10, 6:22 AM CDT | Tornado Warning | CRP | Webb | 53 min |
| May 10, 6:54 AM CDT | Tornado Warning | CRP | La Salle, Webb | 66 min |
| May 10, 7:06 AM CDT | Special Marine Warning | CRP | 54 min | |
| May 10, 7:59 AM CDT | Severe Thunderstorm Warning | CRP | La Salle, McMullen, Webb | 61 min |
| May 10, 8:01 AM CDT | Special Marine Warning | CRP | 48 min | |
| May 10, 8:58 AM CDT | Severe Thunderstorm Warning | CRP | McMullen | 47 min |
| May 10, 9:30 AM CDT | Tornado Warning | CRP | La Salle | 30 min |
| May 10, 9:51 AM CDT | Severe Thunderstorm Warning | CRP | McMullen | 24 min |
| May 10, 10:01 AM CDT | Severe Thunderstorm Warning | CRP | La Salle | 29 min |
| May 10, 10:32 AM CDT | Severe Thunderstorm Warning | CRP | La Salle | 43 min |
| May 10, 10:37 AM CDT | Flash Flood Warning | CRP | La Salle | 113 min |
| May 10, 11:07 AM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 53 min |
| May 10, 11:14 AM CDT | Severe Thunderstorm Warning | CRP | La Salle | 46 min |
| May 10, 11:57 AM CDT | Severe Thunderstorm Warning | CRP | La Salle, McMullen | 63 min |
| May 10, 12:04 PM CDT | Tornado Warning | CRP | Jim Wells, Kleberg | 41 min |
| May 10, 12:16 PM CDT | Tornado Warning | CRP | McMullen | 44 min |
| May 10, 12:23 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg, Live Oak, Nueces | 37 min |
| May 10, 12:35 PM CDT | Tornado Warning | CRP | La Salle | 40 min |
| May 10, 12:40 PM CDT | Tornado Warning | CRP | Jim Wells, Kleberg, Nueces | 35 min |
| May 10, 12:57 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Jim Wells, Nueces, Refugio, San Patricio | 33 min |
| May 10, 12:59 PM CDT | Tornado Warning | CRP | McMullen | 46 min |
| May 10, 1:05 PM CDT | Flash Flood Warning | CRP | La Salle, McMullen | 115 min |
| May 10, 1:15 PM CDT | Tornado Warning | CRP | Kleberg, Nueces | 30 min |
| May 10, 1:15 PM CDT | Tornado Warning | CRP | La Salle, McMullen | 45 min |
| May 10, 1:19 PM CDT | Areal Flood Advisory | CRP | Kleberg | 56 min |
| May 10, 1:19 PM CDT | Tornado Warning | CRP | Bee, Live Oak, McMullen | 41 min |
| May 10, 1:28 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad, Refugio, Victoria | 47 min |
| May 10, 1:45 PM CDT | Tornado Warning | CRP | Kleberg, Nueces | 45 min |
| May 10, 1:45 PM CDT | Tornado Warning | CRP | Bee, Live Oak | 45 min |
| May 10, 1:55 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 50 min |
| May 10, 1:59 PM CDT | Tornado Warning | CRP | McMullen | 46 min |
| May 10, 2:24 PM CDT | Special Marine Warning | CRP | 96 min | |
| May 10, 2:28 PM CDT | Tornado Warning | CRP | Bee, Live Oak | 47 min |
| May 10, 2:29 PM CDT | Tornado Warning | CRP | Kleberg, Nueces | 46 min |
| May 10, 2:37 PM CDT | Tornado Warning | CRP | La Salle, McMullen | 38 min |
| May 10, 2:40 PM CDT | Tornado Warning | CRP | Live Oak, McMullen | 35 min |
| May 10, 3:04 PM CDT | Flash Flood Warning | CRP | Bee, La Salle, Live Oak, McMullen | 3 hr |
| May 10, 3:05 PM CDT | Flash Flood Watch | CRP | Bee, Goliad, La Salle, Live Oak, McMullen, Victoria | 19 hr |
| May 10, 3:14 PM CDT | Severe Thunderstorm Warning | CRP | Nueces | 31 min |
| May 10, 3:14 PM CDT | Tornado Warning | CRP | McMullen | 46 min |
| May 10, 3:18 PM CDT | Tornado Warning | CRP | Bee, Live Oak, McMullen | 42 min |
| May 10, 3:47 PM CDT | Severe Thunderstorm Warning | CRP | Live Oak, McMullen | 43 min |
| May 10, 3:51 PM CDT | Special Marine Warning | CRP | 114 min | |
| May 10, 3:57 PM CDT | Tornado Warning | CRP | McMullen | 33 min |
| May 10, 3:59 PM CDT | Tornado Warning | CRP | Live Oak, McMullen | 46 min |
| May 10, 4:01 PM CDT | Tornado Warning | CRP | Bee, Live Oak | 29 min |
| May 10, 4:25 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Refugio, San Patricio | 33 min |
| May 10, 4:45 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak, McMullen | 60 min |
| May 10, 5:18 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, McMullen | 57 min |
| May 10, 5:23 PM CDT | Tornado Warning | CRP | Bee, Live Oak | 37 min |
| May 10, 5:25 PM CDT | Tornado Warning | CRP | Bee, Live Oak | 35 min |
| May 10, 5:30 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak | 45 min |
| May 10, 5:38 PM CDT | Tornado Warning | CRP | Duval, McMullen | 37 min |
| May 10, 5:41 PM CDT | Special Marine Warning | CRP | 2 hr | |
| May 10, 6:03 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 57 min |
| May 10, 6:05 PM CDT | Flash Flood Warning | CRP | Bee | 115 min |
| May 10, 6:14 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad, Refugio | 61 min |
| May 10, 6:15 PM CDT | Tornado Warning | CRP | Duval, Live Oak, McMullen | 45 min |
| May 10, 6:19 PM CDT | Severe Thunderstorm Warning | CRP | Duval, La Salle, McMullen, Webb | 41 min |
| May 10, 6:24 PM CDT | Flash Flood Warning | CRP | Duval, La Salle, Live Oak, McMullen | 111 min |
| May 10, 6:47 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 43 min |
| May 10, 6:57 PM CDT | Special Marine Warning | CRP | 2 hr |
Nearby
Tornado Warnings in Texas, 2012Every tornado warning in 2012Tornadoes in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.